# SDR USAA2013041200020

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 48,853 hours, 18,002 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Relief Valve
- Part number: 6774E010000
- Part serial: 01256
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,734 hours, 18,895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFTER NR 2 ENGINE SUCCESSFULLY STARTED AND STABILIZED.  DURING FLIGHT CONTROL CHECK, NR 2 ENGINE FAILED.   ACCOMPLISH TSM 75-24-00-810-802-B DUE TO AIRMAN FAULT OF ACC ACT, HC, EEC2 ON ENG 2.  REPLACE PARTS IAW TSM.  REPLACED NR 2 ENGINE PREVIOUSLY REPLACED NR 2 ENGINE START SWITCH FIN 2KC, REPLACED RELAY FIN 12QG.
